# SDR CALA2025010601823

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N76532
- Make and model: Boeing 737824
- Aircraft serial: 62749
- Aircraft time: 27,574 hours, 10,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT L2 EXTERIOR EMERGENCY SLIDE LIGHT INOP. REMOVED AND REPLACED LH AFT L2 DOOR EXTERIOR EMERGENCY SLIDE LIGHT LAMP IAW AIPC 33-51-04-06A. OPS CHECK GOOD.
